# SDR I5PA2022081668805

- Difficulty date: August 16, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 100,368 hours, 25,777 cycles
- Engine: Pwa PW2040
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Valve
- Part number: 1026V0800
- Part serial: 1981
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

L ENG TAIL PIPE FIRE. R/R L ENG SCAVENGE VALVE PER AMM 79-21-12.
